On dimension formulas for 𝔤𝔩 ( m | n ) representations.

Moens, E.M.; Van der Jeugt, J.

Journal of Lie Theory (2004)

  • Volume: 14, Issue: 2, page 523-535
  • ISSN: 0949-5932

How to cite


Moens, E.M., and Van der Jeugt, J.. "On dimension formulas for representations.." Journal of Lie Theory 14.2 (2004): 523-535. <http://eudml.org/doc/125869>.

author = {Moens, E.M., Van der Jeugt, J.},
journal = {Journal of Lie Theory},
language = {eng},
number = {2},
pages = {523-535},
publisher = {Heldermann Verlag},
title = {On dimension formulas for representations.},
url = {http://eudml.org/doc/125869},
volume = {14},
year = {2004},

AU - Moens, E.M.
AU - Van der Jeugt, J.
TI - On dimension formulas for representations.
JO - Journal of Lie Theory
PY - 2004
PB - Heldermann Verlag
VL - 14
IS - 2
SP - 523
EP - 535
LA - eng
UR - http://eudml.org/doc/125869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.